# SDR WX0A2022022574011

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 11,200 hours, 5,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Tangled
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED WHITE LIGHT FLASHES ON AND OFF AT THE GATE  / INSPECTED THE SLIDE GIRT BAR AND CAPTURING CLASPS ON THE FLOOR, WE FOUND THE SLIDE SURVILVAL KIT LAYNARD TANGLED AROUND THE FWD GIRT BAR TRIGGER. ALSO SLIDE COVER PLASTIC RETAINING BUCKLE IS BROKEN.; REF NR902498 FOR T/S AND CT902800, NR902979 AND NR902980 FOR R/R OF R1 DOOR SLIDE/RAFT."
